×

Found 307 Documents (Results 1–100)

Some properties of regularly varying functions and series in the orthant. (English) Zbl 1483.26013

Karapetyants, Alexey N. (ed.) et al., Operator theory and harmonic analysis. OTHA 2020, Part II – probability-analytical models, methods and applications. Based on the international conference on modern methods, problems and applications of operator theory and harmonic analysis. Cham: Springer. Springer Proc. Math. Stat. 358, 373-385 (2021).
MSC:  26B35
PDFBibTeX XMLCite
Full Text: DOI

Asymptotic representations for the solutions of second-order differential equations with rapidly and regularly varying nonlinearities. (English. Ukrainian original) Zbl 1428.34071

J. Math. Sci., New York 238, No. 3, 316-332 (2019); translation from Neliniĭni Kolyvannya 20, No. 4, 549-563 (2017).
MSC:  34D05 26A12
PDFBibTeX XMLCite
Full Text: DOI

Filter Results by …

Document Type

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field

Biographic Reference

Software